# SDR C77A20120916020

- Difficulty date: September 14, 2012
- Submitted: September 16, 2012
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 10,884 hours, 6,370 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: 17085251401
- Condition: Corroded
- Location: Zone 100
- Part time: 10,884 hours, 6,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUT-OUT LWR-CENTER SEAL REST, PN 170-85251-401, UNDER 1ST NUT PLATE FROM FRONT OF SEAL REST, APPROX. 4 IN FROM THE FRONT, X= 20108.6, STR 27.  R & R LWR/CENTER SEAL REST IAW SRM 51-41-01 AND 51-43-01 ON WO 551823-117 IAW COMPASS EO E175-53MR-107, REV 1, WO 622384.
